Alert archive / Nebraska / River Flood Warnings in 2020
River Flood Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at Jun 9, 2020, 9:22 AM CDT for Holt County, Nebraska. It took effect at Jun 11, 2020, 10:36 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2020, 9:22 AM CDT (14:22 UTC)
- In effect from
- Jun 11, 2020, 10:36 PM CDT
- Expired
- Jun 10, 2020, 7:51 PM CDT
- In force
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Holt County, NE
The radar
The North Platte radar (KLNX), 184 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elkhorn River at Ewing (EWIN1).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06797500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
330 WGUS43 KLBF 091422 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service North Platte NE 922 AM CDT Tue Jun 9 2020 ...The National Weather Service in North Platte has issued a Flood Warning for the following rivers in Nebraska... Elkhorn River near Ewing 1N affecting Holt County. .Heavy rainfall across the Elkhorn river watershed is expected to produce significant flooding near over the next few days near Ewing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. && NEC089-110221- /O.NEW.KLBF.FL.W.0003.200612T0336Z-000000T0000Z/ /EWIN1.2.ER.200612T0336Z.200613T0600Z.000000T0000Z.NO/ 922 AM CDT Tue Jun 9 2020 The National Weather Service in North Platte has issued a * Flood Warning for The Elkhorn River near Ewing 1N. * from Thursday evening until further notice. * At 8:45 AM Tuesday the stage was 3.7 feet. * Flood stage is 9.0 feet. * Moderate flooding is forecast. * Forecast...Rise above flood stage by Thursday before midnight and continue to rise to near 10.0 feet by early Saturday morning. * Impact...At 10.0 feet...Moderate flood stage. Widespread flooding of agricultural land along the river. Structures and roads along the Elkhorm River may be flooded. * Flood history...This crest compares to a previous crest of 10.1 feet on May 8 1960. && LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838 $$
3 follow-up statements
410 WGUS83 KLBF 100112 FLSLBF Flood Statement National Weather Service North Platte NE 812 PM CDT Tue Jun 9 2020 ...The Flood Warning continues for the following rivers in Nebraska... Elkhorn River near Ewing 1N affecting Holt County. ..Heavy rainfall across the Elkhorn river basin is expected to produce minor flooding beginning Friday near Ewing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC089-111312- /O.CON.KLBF.FL.W.0003.200612T1600Z-200615T1200Z/ /EWIN1.1.ER.200612T1600Z.200613T0000Z.200614T1200Z.NO/ 812 PM CDT Tue Jun 9 2020 The Flood Warning continues for The Elkhorn River near Ewing 1N. * from Friday morning to Monday morning. * At 7:45 PM Tuesday the stage was 3.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late Friday morning and continue to rise to near 9.2 feet by Friday evening. The river will fall below flood stage by Sunday morning. * Impact...At 10.0 feet...Moderate flood stage. Widespread flooding of agricultural land along the river. Structures and roads along the Elkhorm River may be flooded. && LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838 $$ Roberg
980 WGUS83 KLBF 101500 FLSLBF Flood Statement National Weather Service North Platte NE 1000 AM CDT Wed Jun 10 2020 ...The Flood Warning continues for the following rivers in Nebraska... Elkhorn River near Ewing 1N affecting Holt County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC089-120300- /O.EXT.KLBF.FL.W.0003.200613T0000Z-200615T0000Z/ /EWIN1.1.ER.200613T0000Z.200613T0600Z.200614T0000Z.NO/ 1000 AM CDT Wed Jun 10 2020 The Flood Warning continues for The Elkhorn River near Ewing 1N. * from Friday evening to Sunday evening. * At 8:45 AM Wednesday the stage was 4.7 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by Friday evening and continue to rise to near 9.1 feet by early Saturday morning. The river will fall below flood stage by Saturday evening. * Impact...At 9.0 feet...Minor flooding can be expected as the Elkhorn River overflows into nearby agricultural land and low lying areas. && LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838 $$
627 WGUS83 KLBF 110051 FLSLBF Flood Statement National Weather Service North Platte NE 751 PM CDT Wed Jun 10 2020 ...The Flood Warning is cancelled for the following rivers in Nebraska... Elkhorn River near Ewing 1N affecting Holt County. .The Elkohrn River near Ewing was currently at 5.3 feet and is forecast to crest at 8.0 feet Friday evening, which is 1 foot below the flood stage of 9.0 feet. Therefore, the Flood Warning has been cancelled. While the river levels are forecast to become high, no flooding is expected at this time. PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive your vehicle into areas where water covers the roadway. The water depth may be too great to allow your car to cross safely and the road beneath may not be intact. Vehicles caught in rising waters should be abandoned quickly. Do not let children play near the river during high water. && NEC089-110121- /O.CAN.KLBF.FL.W.0003.000000T0000Z-200615T0000Z/ /EWIN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 751 PM CDT Wed Jun 10 2020 The Flood Warning is cancelled for The Elkhorn River near Ewing 1N. * At 6:45 PM Wednesday the stage was 5.3 feet. * Flood stage is 9.0 feet. * Forecast...The river will crest below flood stage at 8.0 feet Friday evening. * Impact...At 9.0 feet...Minor flooding can be expected as the Elkhorn River overflows into nearby agricultural land and low lying areas. && LAT...LON 4234 9846 4235 9842 4226 9830 4222 9830 4228 9838 $$ Roberg
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at Jun 9, 6:37 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 9, 6:37 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service North Platte NE 637 AM CDT Tue Jun 9 2020 .SHORT TERM...(Today through Tuesday night) Issued at 407 AM CDT Tue Jun 9 2020 Near term concerns revolve around the continuing potential for heavy rain and significant winds ongoing or expected to develop later this morning. Satellite analysis depicts a strong shortwave trough centered over the central Rockies with the remnants of TC Cristobal moving up into the middle Mississippi Valley. Morning rain and thunderstorms are being driven by strong frontogenesis as a strong cool front surges south and east across much of the area. Some elevated instability remains with SPC Mesoanalysis depicting upwards of 1000 j/kg MUCAPE across the area. This is expected to diminish through the day as CAA depletes lapse rates aloft and drier air works in. Fgen will gradually shift east through the day and weaken as the front pushes further south and east and WAA focuses further south. A strong cyclone will develop across Kansas thanks in part to a modest coupled-jet setup. This will allow mass fields to increase in response to the deepening system and lead to a deformation area setting up across the area. A break from the precipitation appears likely through late morning across much of the area before the aforementioned deformation band sets up and allows the regeneration of rain and a few thunderstorms across the area. Latest trends have been to shift the focus of this further south and east of the area. As such, have decreased PoPs slightly during the afternoon and evening hours. The system will continue to track east through the late afternoon and evening, dragging with it the last of the precipitation, which should clear the area by early Wednesday morning. With respect to the winds today...the surface boundary moving through is fairly strong...with pressure rises approaching 6 hPa/hour south of Highway 2...and this will help generate a strong pressure gradient from north to south. Given progression of the front and already seeing reports of gusts approaching 50 knots across the NE Panhandle into southwest Nebraska, made the decision to bump up the start time of the High Wind Warning to 08z as well as expand to include Garden through Custer Counties. Held off on including Grant through Wheeler Counties given later arrival of winds as well as further displacement from greater pressure rises and core of h85 jet max. Will need to monitor through day for any additional expansions. Winds should begin to decrease during the evening hours as the system moves further east and begins to fill in. Thinking wind gusts will climb to 50+ for most locations with the exception of for the far northwest Sandhills, but 60 mph and higher gusts are likely to remain generally along and south of Highway 92. Highs on Tuesday will be much cooler than what we've been seeing lately and feel like a Fall day when combined with the expected winds. Highs will range from the low 50s to low 60s...nearly 25 degrees below normal in spots. Lows Tuesday night will be chilly, falling into the low 40s across the west to low 50s in the east thanks to the dry Canadian airmass working in. .LONG TERM...(Wednesday through Monday) Issued at 407 AM CDT Tue Jun 9 2020 Beginning 12z Wednesday. The period begins with broad northwest flow aloft as mid-level heights rise behind the departing system. The last of the precipitation will have exited the area. Modest ridging will develop across the Great Basin with surface high pressure in place to the west. Generally tranquil weather is expected over the following few days with a strengthening ridge across the southern Plains. This will allow warmer temperatures to work their way back in with h85 temperatures returning to the mid-teens by Wednesday and the 20s by Thursday. This will translate to a relatively cool day on Wednesday but right back to above-normal temperatures for Thursday through the weekend. Given ridging continues to build in through at least Saturday, thinking chances for precipitation are pretty insignificant if not non-existent through that time. Ridge axis will begin to shift east of the area by Sunday. Subtle timing differences on this feature between the ECMWF and GFS also mean different timing on return for precipitation chances. GFS is quicker...likely owing to a strong mid-level disturbance upstream and thus develops a stronger low-level jet Saturday evening. Meanwhile the ECMWF is slower with the troughing in the west...likely due to interaction with a smaller disturbance moving onshore California and thus keeps Saturday dry. Will meet in the middle and keep Slight Chance PoPs in place across the western zones. Beyond that, precipitation chances will be on the increase as both models...to varying strengths...advertise a strong disturbance tracking along the Canadian border. This will drop another cool front into the area in the Sunday/Monday timeframe with rain and thunderstorm chances, but increasing uncertainty beyond that. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 637 AM CDT Tue Jun 9 2020 Isolated rain and thunderstorms continue through early morning, however, are not expected to impact either terminal. Heavy rainfall associated isolated thunderstorms is then expected to return in the afternoon. Visibility restrictions in rain showers and thunderstorms is possible. Rain will end by early evening Tuesday with gradual clearing of skies. The other concern for aviation will be strong winds through the entire TAF period. Expect the strongest wind gusts between 9am CDT and 6pm CDT with gusts up to 50 knots. && .LBF WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 9 PM CDT /8 PM MDT/ this evening for NEZ022-035>038-056>059-069>071. Flood Watch until 10 AM CDT this morning for NEZ006>010-026>028- 038. && SHORT TERM...Jurgensen LONG TERM...Jurgensen AVIATION...Kulik
Hazardous weather outlook, Jun 9, 4:21 AM CDT, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service North Platte NE 421 AM CDT Tue Jun 9 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-100930- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 421 AM CDT Tue Jun 9 2020 /321 AM MDT Tue Jun 9 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. Strong winds are expected today and into tonight. Northerly winds will gust up to 65 mph this morning and afternoon. Strong winds may down power lines and blow down trees leading to power outages. High profile vehicles may also have difficulty driving today. There is a marginal risk of severe weather across southeast Wheeler county. Hail and strong winds will be the main threats with these thunderstorms. Heavy rainfall is also possible with these storms producing 1 to 2 inches of rainfall over north central Nebraska leading to localized flooding. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Jun 9, 7:09 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN 30 S VALENTINE 42.44N 100.55W
06/09/2020 M1.40 INCH CHERRY NE PUBLIC
0705 AM HEAVY RAIN BASSETT 42.58N 99.54W
06/09/2020 M2.70 INCH ROCK NE CO-OP OBSERVER
&&
RKULIKLocal storm report, Jun 9, 7:19 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN ENE HALSEY 41.90N 100.27W
06/09/2020 M3.58 INCH THOMAS NE COCORAHS
0615 AM HEAVY RAIN 2 S MULLEN 42.01N 101.04W
06/09/2020 M1.52 INCH HOOKER NE COCORAHS
0700 AM HEAVY RAIN NNE MERNA 41.48N 99.76W
06/09/2020 M0.72 INCH CUSTER NE COCORAHS
&&
RKULIKLocal storm report, Jun 9, 7:43 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NNE VALENTINE 42.89N 100.54W
06/09/2020 M1.63 INCH CHERRY NE COCORAHS
&&
RKULIKLocal storm report, Jun 9, 8:12 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
812 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM NON-TSTM WND GST 4 ENE NORTH PLATTE 41.16N 100.70W
06/09/2020 M62 MPH LINCOLN NE ASOS
KLBF ASOS
&&
CCOLELocal storm report, Jun 9, 9:05 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
905 AM CDT TUE JUN 9 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM NON-TSTM WND GST 4 ENE NORTH PLATTE 41.16N 100.70W
06/09/2020 M63 MPH LINCOLN NE ASOS
KLBF ASOS
&&
CCOLEThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:08 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 52 min |
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 20 min |
| Jun 8, 7:33 PM CDT | Special Weather Statement | LBF | Keya Paha | 42 min |
| Jun 8, 7:42 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Keya Paha, Rock | 48 min |
| Jun 8, 7:42 PM CDT | Tornado Warning | LBF | Custer, Lincoln | 48 min |
| Jun 8, 7:46 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 8, 8:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 45 min |
| Jun 8, 8:01 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 44 min |
| Jun 8, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 26 min |
| Jun 8, 8:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 31 min |
| Jun 8, 8:21 PM CDT | Tornado Warning | LBF | Custer | 39 min |
| Jun 8, 8:23 PM CDT | Flash Flood Warning | LBF | Custer, Lincoln, Logan | 9 hr |
| Jun 8, 8:29 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer | 10 hr |
| Jun 8, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 41 min |
| Jun 8, 8:37 PM CDT | Special Weather Statement | LBF | Boyd | 23 min |
| Jun 8, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 46 min |
| Jun 8, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 43 min |
| Jun 8, 8:49 PM CDT | Special Weather Statement | LBF | Cherry | 41 min |
| Jun 8, 8:58 PM CDT | Areal Flood Advisory | LBF | Logan | 3 hr |
| Jun 8, 9:02 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 3 hr |
| Jun 8, 9:14 PM CDT | Special Weather Statement | LBF | Garden | 46 min |
| Jun 8, 9:18 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 27 min |
| Jun 8, 9:21 PM CDT | Special Weather Statement | LBF | Lincoln, Logan | 39 min |
| Jun 8, 9:23 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 37 min |
| Jun 8, 9:30 PM CDT | Special Weather Statement | LBF | Loup | 45 min |
| Jun 8, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup | 45 min |
| Jun 8, 9:52 PM CDT | Areal Flood Advisory | LBF | Lincoln | 3 hr |
| Jun 8, 9:57 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 8, 10:01 PM CDT | Special Weather Statement | LBF | Logan | 44 min |
| Jun 8, 10:04 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 8, 10:18 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 8, 10:20 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 6 hr |
| Jun 8, 10:20 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 40 min |
| Jun 8, 10:26 PM CDT | Special Weather Statement | LBF | Loup | 49 min |
| Jun 8, 10:38 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| Jun 8, 10:43 PM CDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 47 min |
| Jun 8, 10:43 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 47 min |
| Jun 8, 10:55 PM CDT | Special Weather Statement | LBF | Rock | 50 min |
| Jun 8, 11:05 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 40 min |
| Jun 8, 11:14 PM CDT | Special Weather Statement | LBF | Rock | 46 min |
| Jun 8, 11:25 PM CDT | Special Weather Statement | LBF | Grant | 50 min |
| Jun 8, 11:43 PM CDT | Areal Flood Advisory | LBF | Logan | 7 hr |
| Jun 8, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| Jun 8, 11:48 PM CDT | Areal Flood Advisory | LBF | Brown, Rock | 7 hr |
| Jun 9, 12:03 AM CDT | Special Weather Statement | LBF | Keith | 42 min |
| Jun 9, 12:08 AM CDT | Special Weather Statement | LBF | Brown | 37 min |
| Jun 9, 12:19 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 41 min |
| Jun 9, 12:56 AM CDT | Special Weather Statement | LBF | Arthur, Keith | 49 min |
| Jun 9, 1:11 AM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 34 min |
| Jun 9, 2:24 AM CDT | Special Weather Statement | LBF | Deuel | 51 min |
| Jun 9, 10:11 AM CDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 9, 1:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| Jun 9, 1:58 PM CDT | Special Weather Statement | LBF | Boyd, Garfield, Holt, Wheeler | 47 min |
| Jun 9, 2:38 PM CDT | Areal Flood Advisory | LBF | Holt | 15 hr |
| Jun 9, 3:00 PM CDT | Areal Flood Advisory | LBF | Boyd | 44 min |
| Jun 9, 3:34 PM CDT | Special Weather Statement | LBF | Holt | 41 min |
| Jun 9, 5:27 PM CDT | Areal Flood Advisory | LBF | Boyd | 20 hr |
Nearby
River Flood Warnings in Nebraska, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.